Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A note on the Stokes paradox


Author: S. H. Smith
Journal: Quart. Appl. Math. 45 (1987), 529-531
MSC: Primary 76D07
DOI: https://doi.org/10.1090/qam/910459
MathSciNet review: 910459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A particular solution of the Stokes' flow equations is presented which shows a nonuniformity of limits between the near and far flow fields which relates to the Stokes' paradox.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D07

Retrieve articles in all journals with MSC: 76D07


Additional Information

DOI: https://doi.org/10.1090/qam/910459
Article copyright: © Copyright 1987 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website